Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Safe to mix Wellbutrin and Zoloft?

Posted by Duane Dollar on June 6, 1999, at 23:18:56

In reply to Re: Safe to mix Wellbutrin and Zoloft?, posted by Matt on August 8, 1998, at 1:36:43

> > Is it safe to add a little Zoloft (25mg/day) to a Wellbutrin regimen? Is the seizure risk much higher?

> Usually the addition is the other way around--bupropion is added to the Z to help counteract sexual side effects, or to help counteract sedation. Why do you want to add Z to the W?

> Matt

My wife has been taking Z for over 12 months now with pretty good results. She has indometriosis and has to take birth control pills to stop the indo from spreading. The BC pills make her a little imbalanced so Z was prescribed. Her sexual drive dried up almost completely. Not only is it painful to have sex because of the indo, but her desire is missing as well. And we've only been married for 1 1/2 years. She stopped taking Z yesterday and starting taking W yesterday. Today, she has headaches, nausea, and overall feels horrible. We called the pharmacist who recommended waiting 7 days for Z to get out of her system then starting W.

What are your thoughts? We'd appreciate any feedback from you.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Duane Dollar thread:262